# SDR EE4Y2023101418623

- Difficulty date: October 14, 2023
- Submitted: October 14, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- Aircraft time: 47,688 hours, 36,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER ALLEGIANT WORK CARD 05-000-002, AFT LAVATORY VENT OUTLETSKIN EXTERNAL EXISTING REPAIR IAW A320 SRM 53-41-11-300-004 WITH CORROSION WAS FOUND. DUE THE DAMAGE IS BEYOND SRM LIMITS AIRBUS WAS CONTACTED REQUESTING REPAIR INSTRUCTIONS AND FINALAPPROVAL,AIRBUS PROVIDED REPAIR INSTRUCTIONS UNDER DOSSIER 81285485. THE REPAIR WAS PERFORMED IN ACCORDANCE INSTRUCTIONS RECEIVED AND IT IS COVER UNDER COOPESA JOB A1N168 ITEM 1-22.
